# SDR MASA2010113001359

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 18,617 hours, 14,374 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BTMS SHOWS 0.  MX BLED NR 3 BRAKE - TAXI CHECK GOOD.
